A note on homogeneous lattices

Joel Berman

Colloquium Mathematicae (1975)

  • Volume: 33, Issue: 2, page 201-202
  • ISSN: 0010-1354

How to cite

top

Joel Berman. "A note on homogeneous lattices." Colloquium Mathematicae 33.2 (1975): 201-202. <http://eudml.org/doc/265507>.

@article{JoelBerman1975,
author = {Joel Berman},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {201-202},
title = {A note on homogeneous lattices},
url = {http://eudml.org/doc/265507},
volume = {33},
year = {1975},
}

TY - JOUR
AU - Joel Berman
TI - A note on homogeneous lattices
JO - Colloquium Mathematicae
PY - 1975
VL - 33
IS - 2
SP - 201
EP - 202
LA - eng
UR - http://eudml.org/doc/265507
ER -

NotesEmbed ?

top

You must be logged in to post comments.